# SDR AALA201802279005

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 17,682 hours, 6,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CEILING LIGHT EMERGENCY LIGHT INOPERATIVE AT ROW 18. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IN CEILING PER AMM 33-51-11. OPERATIONS CHECK GOOD AT THIS TIME.
